MathSciNet Relay Station
MathSciNet bibliographic data
MR841675 82A99 (34D20 35Q20 82A51)
Ball, J. M.; Carr, J.; Penrose, O. The Becker-Döring cluster equations: basic properties and asymptotic behaviour of solutions. Comm. Math. Phys. 104 (1986), no. 4, 657–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement